Remarks on rigid irreducible meromorphic connections on the projective line - Département de mathématiques Access content directly
Journal Articles Documenta Mathematica Year : 2023

Remarks on rigid irreducible meromorphic connections on the projective line

Claude Sabbah
Fichier principal
Vignette du fichier
10.4171-dm-937.pdf (406.54 Ko) Télécharger le fichier
Origin Publication funded by an institution

Dates and versions

hal-04397566 , version 1 (15-03-2024)

Identifiers

Cite

Claude Sabbah. Remarks on rigid irreducible meromorphic connections on the projective line. Documenta Mathematica, 2023, 28 (6), pp.1473-1492. ⟨10.4171/dm/937⟩. ⟨hal-04397566⟩
10 View
1 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More